| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that the needle button released on its own.
Additional Manufacturer Narrative
Three devices were returned and evaluated.The evaluation result is as follows: three devices were received and evaluated for the complaint regarding the needle button released event.All devices were inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint for these devices could not be confirmed.